How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

I'm ***** *****. I noticed this evening that I have a very

Customer Question

Hello, I'm ***** *****. I noticed this evening that I have a very red scrotum, more so on the left side, and dark red 'pin point' size spots on the veins, and one or two on the penis. Some itching around the base, and "heat' from the scrotum. I am also being treated for various bump, itchy skin by a dermatologist, which has been particularly itchy of late. However, I've never put topical steroids on or around the penis / scrotum.
JA: Thanks. Can you give me any more details about your issue?
Customer: I also started Entyvio (a biologic to treat Crohns) a few months ago, and got an infusion last Friday (11th). I think that it may be the cause of the more inflamed skin (red, itchy spots on chest, arms) as well as the scrotum, etc., but it is unclear. Looking for a likely diagnosis and treatment.
JA: OK got it. Last thing — Dermatologists generally expect a deposit of about $18 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 1 year ago.
Category: Dermatology
Customer: replied 1 year ago.
I also noticed some red, inflamed veins on the penis itself, and the head of the penis was particularly pale / discolored. I may be experiencing some type of psoriasis 'all over', brought on possibly by the Entyvio, or other?
Customer: replied 1 year ago.
I have been putting clobetasol propionate .005% on the more problem (red, bumpy areas) on my arms, chest, back, and neck recently, as they occur, and triamcinolone mostly all over the chest. Also, started using some prescribed hydrocortisone 2.5% lotion on my face, for similar redness. Do not use every day, but more as needed / inflamed, or red & bumpy. I also put Caladryl lotion on to stop the itching.
Expert:  Dr. Hasan replied 1 year ago.

Hi, Thanks for your question. I'm Dr. Hasan and I'll try to help you. Can you please upload a picture of the lesion? You can do it as follows;

1. Click the paperclip icon

2. Click the Browse icon

3. Click the Browse button

4. Select your file and click Open

5. Click OK

6. Click Insert

7. Click Save Changes on this page

Regards